# SDR AALA201707189031

- Difficulty date: July 2, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53471087202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND SIDE AFT GALLEY SECTION-CONNECTING AT FR 68 BETWEEN STRINGER 23 AND 24. REPLACED CONNECTING SECTION PER SRM 51-72-11.
